See Alike in...

Alike App

Browser

babycakes

875d

hii! so i have crippling anxiety (panic attacks all day) and severe depressive mood swings. i started zoloft 100mg in december 2021, and it worked beautifully for a month! i felt like i was unable to experience panic attacks, and i could actually get up in the morning. however, come mid-late january, the medication slowly stopped working, to the point where it stopped altogether. has anyone else experienced this with SSRI’s? i increased my dose to 150mg and i’m starting to feel better again, definitely hypomanic, but i can’t help but worry that my relief is temporary. searching online i could only find that zoloft can stop working after several years, not just a month. i think it sucks that 100mg isn’t strong enough, but 150mg makes me manic. help!? (125mg maybe ???) any advice on the effectiveness of SSRI’s/zoloft and if it’s wearing off for anyone would be helpful!!

Top reply
    • TEllie

      873d

      Zoloft did this to me also. My dr took me off of it and gave me Cymbalta. I’ve been taking it for years and for me Cymbalta is a miracle pill. I love it!

    • TEllie

      873d

      Zoloft did this to me also. My dr took me off of it and gave me Cymbalta. I’ve been taking it for years and for me Cymbalta is a miracle pill. I love it!

    • Gwennie

      874d

      First I’m so sorry! I literally just wanna hug you. Life if so hard, and the fact when meds stop working or we don’t get the answers we want babycakes.. it actually truly sucks!! I’m also kinda jelly bc I have nothing stronger then 300 venlaflaxine. I feel no one believe in helping me anymore…); So yes I feel your pain, in more ways than one. I feel like their more placebos then anything.. If you wanna talk I’m here. Also have you had a second opinion, any other med changes??

    • Naturegrl

      875d

      You might want to look into adding a mood stabilizer if you have not already along with the antidepressant.

    • babycakes

      875d

      yes i have bipolar 2 disorder. i’ve only been on the new dose for about 5 days, i’m mostly just worried that it will wear off and i’ll become severely depressed again.

    • MusicLover789

      875d

      Hello! Do you have bipolar also, or is it just the medication causing the manic? How long have you been on the new dose? I would encourage to give it a week for your system to adjust and maybe the manic will relieve on its own

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion